Vol. 5, No. 3, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
On the Bogolyubov–Ruzsa lemma

Tom Sanders

Vol. 5 (2012), No. 3, 627–655
Abstract

Our main result is that if A is a finite subset of an abelian group with |A + A| K|A|, then 2A 2A contains an O(logO(1)2K)-dimensional coset progression M of size at least exp(O(logO(1)2K))|A|.

Keywords
Freiman, Fourier analysis, sumsets, generalised arithmetic progressions, coset progressions, small doubling
Mathematical Subject Classification 2010
Primary: 11L07
Milestones
Received: 4 November 2010
Revised: 12 September 2011
Accepted: 9 October 2011
Published: 15 October 2012
Authors
Tom Sanders
Department of Pure Mathematics and Mathematical Statistics
University of Cambridge
Wilberforce Road
Cambridge
CB3 0WB
United Kingdom